C₀-semigroups of 2-isometries and Dirichlet spaces

Gallardo-Gutiérrez, EA and Partington, JR orcid.org/0000-0002-6738-3216 (2018) C₀-semigroups of 2-isometries and Dirichlet spaces. Revista Matemática Iberoamericana, 34 (3). pp. 1415-1425. ISSN 0213-2230

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 EMS Publishing House. This is an author produced version of a paper published in Revista Matemática Iberoamericana. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: 2-isometries; right-shift semigroups; Dirichlet space
Dates:
  • Published: 2018
  • Accepted: 19 April 2017
  • Published (online): 27 August 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Apr 2017 10:53
Last Modified: 04 Sep 2018 08:52
Status: Published
Publisher: European Mathematical Society
Identification Number: https://doi.org/10.4171/RMI/1030

Share / Export

Statistics